# SDR VNAA2020012171117

- Difficulty date: January 17, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 11,825 hours, 10,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF PAX DOOR FOR CRACKS CURRENTLY ON TEMPORARY REPAIR MAINTENANCE FOUND FURTHER DAMAGE TO PASSENGER DOOR AFT PANEL. MAINTENANCE PERFORMED PERMANENT REPAIR WITH NO FURTHER DEFECTS NOTED.
